MathSciNet Relay Station
MathSciNet bibliographic data
MR849478 (87h:54067) 54F45 (54F65)
Pol, Roman Countable-dimensional universal sets. Trans. Amer. Math. Soc. 297 (1986), no. 1, 255–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement